Viagra makes the blood flow to erect your penis. However it does not increase your libido(desire). this must be one of the reason why it does not work on you. as such different people have different experiences.I have mentioned few exercise in some other thread. Please go through it and try those exercises. Major component is psychological. you should be relax and calm.Failure of performance is a usual problem. It takes time to adjust. getting familiar with naked bodies of the opposite sex.
Simple Viagra does not work for everybody, and it could be your frame of mind thinking lets get hard and it wont.
Perhaps you now need to start like the rest of us and do your own searching for the right answer, try other ED forums, for a start there is www.pegym.com www.eathclinic.com www.franktalk.org www.webmd.com after that you could look up DHEA but make sure you read all about first, its a hormon replacement, not knowing your age it may help.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.